Domaines de recherche

  • probabilités
  • mécanique statistique
  • simulations numériques


  • modèles intégrables
  • méthodes algébriques pour les processus de Markov (opérades, etc.)
  • chemins rugueux et limites d’échelle de modèles discrets
  • “matrix product states” et “matrix Ansätze”
  • noeuds aléatoires
  • marches aléatoires branchantes

(descriptif à compléter)

Encadrement d’étudiants


  1. M. de Crouy-Chanel, D.S., Random knots in 3-dimensional 3-colour percolation: numerical results and conjectures,

    Journal of Statistical Physics (2019) 176: 574 ,,


    Numerical data set for the paper.

  2. O. Lopusanschi, D.S., Area anomaly in the rough path Brownian scaling limit of hidden Markov walks,

    Bernoulli 2020, Vol. 26, No. 4, 3111-3138 ,,


  3. O. Lopusanschi, D.S., Lévy area with a drift as a renormalization limit of Markov chains on periodic graphs,

    Stochastic Processes and their Applications, 128, July 2018, Pages 2404-2426 ,,


  4. N. Crampé, E. Ragoucy, D.S., Matrix Coordinate Bethe Ansatz: Applications to XXZ and ASEP models,

    J. Phys. A. 44 (2011) 405003 ,,


  5. D.S., Bethe Ansatz for the Weakly Asymmetric Simple Exclusion Process and phase transition in the current distribution,

    J.Stat.Phys. 142 (2011) 931—951 ,,


  6. N. Crampé, E. Ragoucy, D.S., Eigenvectors of open XXZ and ASEP models for a class of non-diagonal boundary conditions,

    J. Stat. Mech. (2010) P11038 ,,


  7. A.-E. Saliba, L. Saias, E. Psychari, N. Minc, D.S., F.-C. Bidard, C. Mathiot, J.-Y. Pierga, V. Fraisier, J. Salamero, V. Saada, F. Farace, Ph. Vielh, L. Malaquin, J.-L. Viovy, Microfluidic sorting and multimodal typing of cancer cells in self-assembled magnetic arrays,

    PNAS 2010 107 (33) 14524-14529 ,


  8. V. Popkov, G.M. Schuetz, D.S., Asymmetric simple exclusion process on a ring conditioned on enhanced flux,

    J. Stat. Mech. P10007 (2010) ,,


  9. S.C. Park, D.S., J. Krug, The speed of evolution in large asexual populations,

    J. Stat. Phys. 138, 381 (2010) ,,


  10. D.S., Construction of a coordinate Bethe Ansatz for the asymmetric exclusion process with open boundaries,

    J. Stat. Mech. (2009), P07017 ,,


  11. É. Brunet, B. Derrida, D.S., Universal tree structures in directed polymers and models of evolving populations,

    Phys. Rev. E , 78 (2008), 061102 ,,


  12. D.S., B. Derrida, Quasi-stationary regime of a branching random walk in presence of an absorbing wall,

    J. Stat. Phys. (2008) 131: 203 ,,


  13. B. Derrida, D.S., The survival probability of a branching random walk in presence of an absorbing wall,

    EPL, 78 (2007) 60006 ,,


  14. M. Laforest, D.S., J.-C. Boileau, J. Baugh, M.J. Ditty, R. Laflamme, Using error correction to determine the noise model,

    Phys. Rev. A 75 (2007), 012331 ,,


  15. D.S., B. Derrida, Evolution of the most recent common ancestor of a population with no selection,

    J. Stat. Mech. (2006) P05002 ,,